jceaves's - Profile page Post-Finasteride-Syndrome

Posted :10/16/2020

Nearly 7 years after surgery, the hair transplant has continued to be one of the best decisions I made.

However, taking finasteride turned out to be one of the worst.

I am suffering from full on post finasteride syndrome, and have lost much of my libido, my ability to perform sexually, and my ability to orgasm. It also took away my ability to feel pleasure and motivation.

It is a majorly fucked up drug.

I was one of those guys that never thought this would happen to him because I valued my hair more than my health. I didn’t feel the effects until suddenly last December (2019) they hit me like a brick. I stopped taking finasteride in January, and as of right now (Mid October, 2020) I am still suffering from the symptoms and have not recovered.

I’m considering getting another transplant procedure, because hair that the finasteride was hanging on to has fallen out. Still, I’m very happy with the transplant.

However, I now deeply regret taking finasteride!